MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM TI MLP ADAPTION PLATE- MINI 12 HOLES; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM TI MLP ADAPTION PLATE- MINI 12 HOLES; BONE PLATE
Model Number 447.050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, a titanium (ti) mini mandible locking plate (mlp) adaption plate was noted to be broken during reverse logistics audit of the returned devices at millstone.There was no patient involvement and no additional information is available.This report is for one (1) 2.0mm ti mlp adaption plate- mini 12 holes.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part: 447.050.Lot: 5313502.Product release: august 17, 2006.A manufacturing related potential cause was not suspected, therefore, per procedure, no manufacturing record evaluation is required.Visual inspection: the 2.0mm ti mlp adaption plate- mini 12 holes was received at customer quality, and it was observed that the plate was broken into 3 pieces.All three pieces were returned for investigation.The complaint of broken (2+ pieces) is confirmed.Dimensional inspection: the ø 2.4 of the plate proximal to the breakage was measured.Drawing: 2.0mm mlp adaption plate 12 hole, mini.Conclusion: the measuring result does show conformity.During the investigation, no product design issues or discrepancies were observed that may have contributed to the complaint condition.Document/ specification review: the following document(s) were reviewed: 2.0mm mlp adaption plate 12 hole, mini a cursory inspection of the complaint file for the device that was found damaged does not point to a manufacturing issue.Therefore a dhr/mre is not required.Investigation conclusion: a definitive assignable root cause for the post manufacturing damage could not be determined based on the provided information.This complaint is confirmed however, no product design issues or manufacturing discrepancies that would contribute to the reported complaint condition were identified during this investigation.No new, unique ,or different patient harms were identified because of this evaluation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.0MM TI MLP ADAPTION PLATE- MINI 12 HOLES
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9286177
Report Number2939274-2019-61999
Device Sequence Number13936823
Product Code JEY
UDI-Device Identifier10887587052601
UDI-Public(01)10887587052601
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K974555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number447.050
Device Catalogue Number447.050
Device Lot Number5313502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2019
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date12/03/2019
Patient Sequence Number1